# SDR IPXA2M76150

- Difficulty date: October 5, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 72,291 hours, 11,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AGA380757
- Condition: Punctured
- Location: Bs 1953-1964
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, FUSELAGE INTERCOSTAL WEB AT LONGERON 27R BETWEEN STA 1953 AND 1964 IS PUNCTURED.  REPAIRED INTERCOSTAL IAW EA 011-5310-01-A4328 REV I/R, UPS EO MD11-5310-49038-A, 8100-9.
